# SDR IPXA2019062943880

- Difficulty date: May 31, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT WING FIXED L/E SKIN IS CRACKED AT SLAT TRACK #10 CUTOUT. REPAIRED CRACKED LT WING FIXED L/E SKIN AT SLAT TRACK #10 CUTOUT XOS 661.7174 IAW EA 011-5730-01-A7797 REV. IR AND EO MD11-5730-72886-A. (MAJOR)
